Friday, September 5, 2008

Hospital Drugs Are Not Making Me Happy

Today the goddess speaks about herself:

The amnesia drugs they gave me for my surgery are having residual effects. I have little holes in my memory that are distressing. I imagine a night sky filled with stars, like a fabric in my brain. Except everywhere a star is supposed to be there is a little memory hole.

The aorta strengthening drug and the tissue life extending drug are making me tired, depressed, and are causing me to gain weight at an alarming rate. 

Why couldn't I be prescribed, "Special Brownies" so that I wouldn't care? Oh wait, eventually the depression will make it so that I won't care. Brilliant!

May peace and a better attitude about the miracle of modern medicine be yours from, The Goddess of Everything. (I really am grateful to be alive, I just haven't gotten to the expressing it well part of my personal journey).

1 comment:

Things that puzzle this other goddess.... said...

Hon, I'm so sorry you're having to go through this. I wish I could say the memory holes get better, but not in my experience. It's another form of mourning for me...mourning the mind I used to have. I know the information
WAS there. :} Hopefully you'll find ways around the effects. We're all so glad you're still with us. :)
take care, Sondra